Posted by rjlockhart04-08 on May 7, 2012, at 19:12:57
In reply to Re: High dosage lamictal derealization, posted by Cee on May 7, 2012, at 19:02:29
I used to have derealization during the time periods of 2004-2005, mainly because I was having alot of stress and various loads of d-amphetamine mixed with Wellbutrin. Lamictal...I have not really had extensive expierience to tell you whats going on, but lamictal I have read in doses of 400mg it causes mental clouding, and also it could cause this feeling of not feeling real, because it has some actions that lower awareness and vigilance, lowering electrical activity. It can really dull your thinking in high doses. I suggest you lower the dose, and get on a activating medication if your thinking is slow and sluggish, if anxiety is the problem with your derealization then a benzo or something to calm the mind would be beneficial.
All I can tell you from my personal expierience with derealization is that it will pass, you will have to be aware that it is happening and know that you are real...and this world is the real world. It will pass.